Algebraic equivalence modulo rational equivalence on a cubic threefold
Compositio Mathematica, Tome 25 (1972) no. 2, p. 161-206
@article{CM_1972__25_2_161_0,
     author = {Murre, J. P.},
     title = {Algebraic equivalence modulo rational equivalence on a cubic threefold},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {2},
     year = {1972},
     pages = {161-206},
     zbl = {0242.14002},
     mrnumber = {352088},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1972__25_2_161_0}
}
Murre, J. P. Algebraic equivalence modulo rational equivalence on a cubic threefold. Compositio Mathematica, Tome 25 (1972) no. 2, pp. 161-206. http://www.numdam.org/item/CM_1972__25_2_161_0/

E. Bombieri And H.P.F. Swinnerton-Dyer [1] On the local zeta function of a cubic threefold. Annali Scuola Norm. Sup. di Pisa 21 (1967), 1-29. | Numdam | MR 212019 | Zbl 0153.50501

W.L. Chow [2] On equivalence classes of cycles in an algebraic variety. Annals of Math. 64 (1956), 450-479. | MR 82173 | Zbl 0073.37304

C.H. Clemens And P.A. Griffiths [3] The intermediate Jacobian of the cubic three fold. Annals of Math. 95 (1972), 281-356. | MR 302652 | Zbl 0214.48302

A. Grothendieck [4] Sur quelques propriétés fondamentales en théorie des intersections. Exposé 4; Séminaire C. Chevalley: Anneaux de Chow (1958), p. 4.01-4.36. | Numdam

D. Mumford [5] Prym varieties. To be published. [6] The intermediate Jacobian of the cubic threefold. Private paper.

J.P. Murre [7] Intersection multiplicities of maximal connected bunches. Amer. J. of Math. 80 (1958), 311-330. | MR 93523 | Zbl 0083.36801

L. Roth AND J.G. Semple [8] Introduction to algebraic geometry. Oxford. Clarendon Press, 1949. | MR 34048 | Zbl 0041.27903

P. Samuel [9] Relations d'équivalence en géométrie algébrique. Proc. Internat. Congress Math. Edinburgh 1958, 470-487. | MR 116010 | Zbl 0119.36901

A. Weil [10] Foundations of Algebraic Geometry. Amer. Math. Soc. Coll. Publ. 29, 2nd Ed. 1962. | MR 144898 | Zbl 0168.18701

O. Zariski [11] Introduction to the problem of minimal models in the theory of algebraic surfaces. Publ. of the Math. Soc. Japan 4, 1958. | MR 97403 | Zbl 0093.33904

A.M. Šermenev [12] On the motif of a cubic hypersurface. Izvestija Akad. Nauk S.S.S.R. 34 (1970), 515-522 (Russian). Translation: Math. of U.S.S.R. 4 (1970), 520-526. | MR 262245 | Zbl 0234.14013